Been on xolair since July 2015. Have had a couple weeks without hives.They always return. No sure shot is working. I am losing my hair. Several bald spots.do you think the shot is responsible for the hair loss. The hives returns within 2 days.so depressed.concerns that xolair is not working.
No responses have yet been posted. Add your response to this question.
- Xolair Information for Consumers
- Xolair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xolair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Xolair - Hi everyone, I am new to the group. I have a question for everyone about these shots, I am?
Posted 23 Jan 2016 • 3 answers
Posted 18 Apr 2016 • 0 answers
I'm getting prepared to start taking Xolair in 3 weeks for chronic hives. Has anyone had any of the?
Posted 29 Jun 2016 • 1 answer
Posted 15 Nov 2016 • 1 answer
Spironolactone - I'm having this Hair loss side effect after I start using it, loss over 500 hair p?
Posted 20 Jun 2017 • 1 answer